# SDR HALA2017031800075

- Difficulty date: March 18, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33361190002
- Part serial: 01263
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYSTEM FLIGHT FAILURE, NR 2 ENGINE BLEED FAULT ILLUMINATED.  TSM 36-11-81-810-914A C/O PRV FOUND FAULTY.  PRV REPLACED IAW  AMM 36-11-52, REV 56-03.  OPS TESTED WITH NO DEFECTS.
